# SDR FDEA201702220616

- Difficulty date: February 22, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING LANDING GEAR FITTING DOUBLER FOUND CORROSION AT XOS 264. RT OVERWING LANDING GEAR FITTING DOUBLER CORRODED AREA CARRIED OUT REPAIR AS PER EA 1-5730-T0331654 PART 1. WINGS-PLATES AND SKINS-  RT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN S-1 AND REAR   SPAR FOR WORK DETAILS. REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
